# SDR MK1Y20201202004

- Difficulty date: December 2, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 82,348 hours, 13,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 448-STA 455, STR 27R, DURING MAITENANCE FOUND EXISTING BLEND OUT AT FUSELAGE SKIN (SECTION 43) FROM STATION 448 TO STATION 455, STRINGER 27R.  THE REWORK IS RESTRICTED, PER B767-300 SRM 53-00-01 ALLOWABLE DAMAGE 1 DETAIL II SEVERAL FASTENERS ARE LOCATED IN AFFECTED AREA AND THE BLEND OUT IS CLOSE TO THE LAVATORY SERVICE PANEL & PRESSURE PAN WHICH FALLS UNDER SRM 53-00-01 ALLOWABLE DAMAGE 1, DETAIL XII.  AN ULTRASONIC THICKNESS (UT) INSPECTION WAS ACCOMPLISHED USING 0.5" GRIDS AND FOUND THE NOMINAL THICKNESS TO BE BETWEEN 0.112" 0.094" WITH A MINIMUM REMAINING THICKNESS BETWEEN 0.110"-0.092" (0.02", 2.1% REMOVED).
